# SDR FDEA202305010793

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-300
- Aircraft serial: 42721
- Aircraft time: 14,346 hours, 5,271 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 1968M49P03
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD R ENG OVHT EICAS WITH  ASSOCIATED R ENG OVHT CAUTION LIGHT  COMPLIED WITH QRH  RETURNED TO MEMPHIS  MOMENTARY STATUS MESSAGE R ENG OVHT LP2  WE NEVER HAD EGT OVHT ON PRIMARY FLT INSTRUMENT PANEL.   EMERGENCY DECLARED. TESTED LOOP RESISTANCE FOUND OK CHECKED FOR SHORTS TO GROUND CHECKS GOOD.   FOUND #30 FUEL NOZZLE MISSING 2 MOUNT BOLTS.  REMOVED FUEL NOZZLE FOR REPLACEMENT.    FIM 26-11 FT 804 & AMM 73-11-05-4. PERFORMED BORESCOPE OF COMBUSTION DOME COLD SIDE OF AFFECTED FUEL NOZZLE POSITION. NO DEFECTS NOTED. AMM 73-11-05-4  & AMM 72-00-00-206-146-H00. R & R RT ENG FUEL NOZZLE #30 ,SAFETIED AND PRESSURE CHECKED MANIFOLD.   PERFORMED LEAK CHECK, TEST 2 & 3 CHKD GOOD.
